# SDR FDEA201509122854

- Difficulty date: September 12, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: WSP0846523
- Condition: Corroded
- Location: Bs 435
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 28, BS 435 HAS A CORRODED SEAT TRACK.  BLENDED IAW SRM 53-20-52 REPAIR 1 AND FOUND OUT OF LIMITS IAW SRM 53-20-52 REPAIR 1 FIG 201 NOTE C.
